BECKMAN COULTER INC. DXC 700 AU-10E CHEMISTRY ANALYZER WITH ISE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Back to Search Results |
| Model Number |
DXC 700 AU-10DE, CHEMISTRY ANALYZER |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/25/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported obtaining erroneously high patient results for sodium (na) analyte on three of the ten samples on their dxc700au clinical chemistry analyzer (pn b86446, sn (b)(6).There was no report of injury, death, delay or change in treatment associated with this event.The customer did not provide patient demographics.
Additional Manufacturer Narrative
A field service engineer (fse) was dispatched and identified probable cause as contamination or malfunction within the ion selective electrode (ise) module.The fse performed decontamination of the ise module per procedure and replaced ise tubing, mix motor, and mixing bar to resolve the issue.Due to multiple hardware interventions performed, a definitive component could not be identified as the sole contributor of this event however, there is sufficient evidence to suggest a hardware malfunction was the cause of this event.The customer verified system performance.No further action is required.Section a2, a4 and a5: information not provided by customer.The beckman coulter internal identifier is case (b)(4).